# SDR AALA202510033716

- Difficulty date: October 3, 2025
- Submitted: October 4, 2025
- Operation: Air carrier
- Aircraft: N960NN
- Make and model: Boeing 737823
- Aircraft serial: 33330
- Aircraft time: 32,938 hours, 13,730 cycles
- System (JASC): 5250 · Fixed Inner Doors
- Part: Door
- Condition: Lack Of Lube
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: LAVATORY-D DOOR IS DIFFICULT TO OPEN. CLEANED DEBRIS AND LUBED DOOR, OPERATIONAL CHECK GOOD.
